# SDR MASA200601053

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 21,710 hours, 16,155 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6406 PHX, PAX DOOR LATCH CAUTION MESSAGE ON TAXI OUT.  MX COULD NOT DUPLICATE.  OP'S CHECK GOOD.
